# SDR HEEA0011212

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Inoperative
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE. NO REPLY LIGHT.  FOUND DS5 BULB BAD.  REPLACED DS5 BULB AND ADJUSTED FREQUENCY TO SPECS.  REPAIRED UNIT.  BENCH CHECK GOOD.
